[Toxic lesions of the organ of vision caused by chloroquine derivatives].
Аннотация
An analysis of complications resulting from a long-term administration of chloroquinine derivatives is presented in the paper. The efficacy of chloroquinine derivatives for patients with rheumatological and dermatological pathologies was demonstrated. However, the remote results showed, after the administration of the above preparations, highly serious complications in different organs and primarily in the organ of vision. As for our practice, complications of various severity degrees were found in 6 patients with rheumatoid arthritis, who received the preparations in question, such complications were classified as highly severe in 1 patient. Taking into consideration that the chloroquinine derivatives have been widely used, while many doctors are not aware of the complications caused by them. We found it advisable to compile a literature survey and to enlarge it with our own observations. Eventually, we concluded that the pathogenesis of disorders in visual functions could be explained by a toxic effect produced by the chloroquinine derivatives not only on the retina but also on the optic nerve and chiasm. Our opinion is that a thorough and differentiated approach is needed to patients with the mentioned pathologies while using the chloroquinine derivatives for treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.